# SDR 2004F00243

- Difficulty date: October 27, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 813 - KMIA-TBPB - AFTER DEPARTURE FORM KMIA, NR 3 OIL PRESSURE INDICATED ABOVE ARC LINE, AND THEN OIL TEMP BEGAN CLIMBING AND WENT ABOVE ARC LINE.  SHUT OFF NR 3 ENGINE AS PER PROCEDURES.  AIRCRAFT DIVERTED BACK TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 3 ENGINE OIL OVER SERVICED. DRAINED OIL SYSTEM AND REMOVED OIL FILTER.  INSPECTED FILTER AND FOUND NO CONTAMINATION.  REPLENISHED OIL TANK WITH 19 QTS PER MM 12-13-1 AND 79-00 PAGE 301.  RAN ENGINE AT TAKEOFF POWER FOR FIVE MINUTES.  OIL TEMP STAYED 85 DEGREES OIL PRESSURE AT 55 PSI.  ALSO, RAN ENGINE AT DIFFERENT POWER SETTINGS OIL PARAMETERS WITHIN LIMITS.  CHECKED OPERATIONAL OF FUEL HEAT VALVE AT 1.4 EPR.  VALVE OPERATION NORMAL
